# SDR AALA202410286500

- Difficulty date: October 26, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 92,089 hours, 11,965 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 62772231
- Part serial: M8216
- Condition: Bulged
- Location: Zone 800
- Part time: 12,574 hours, 1,904 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TS OF DOOR 2L SLIDE DISCREPANCY NOTED. MAINTENANCE REPLACED DOOR 2L SLIDE IAW CARD 72L80025001 AND COMPLETED FORM 10216.
